# SDR DALA1208203117

- Difficulty date: February 11, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 4,852 hours, 2,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 531282600100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT Y503.2 FR16 HAS CORROSION.  REMOVE AND REPLACED TRACK SUPPORT WITH NEW PART IAW A319    SRM 51-42-11.  REMOVED CORROSION IAW A319 SRM 51-74-00 AND FOUND TO BE OUT OF LIMITS.  ORIG. MAT. 0.149" DAMAGE DIM L=1.4" W=1.35" D=0.139".
